# SDR UIEA2021071501557

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BLD DUCT LEAK(ON GND APU PWR & AIR).( FOUND COUPLING TO ACM LOOSE, ADJUSTED SAME PER AMM 21-51-00, LEAK CKS GOOD.  /  16JUL21 - 1476169 - ITEM# 3 - BWI - ADJUSTED LOWER REAR COUPLING TO ACM PER 767 AMM 21-51-00. LEAK CHECK GOOD AT THIS TIME. NO MSGS. DUCT PRESSURE RISE IS OK. )
